# SDR DHL2003750004

- Difficulty date: July 4, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE DURING THE STANDBY POWER CHECK.   REPLACED BATTERIES IN BOTH EXIT LIGHTS IAW 727 M/M 33-50-111 OPS CHECKED NORMAL.
